# SDR USAAF00004

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N898US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11398
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Fitting
- Part number: 42046
- Condition: Broken
- Location: Hydraulic Pump
- Part time: 16,114 hours
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PIT/GRR - FLT 1136 - DURING DESCENT, THE NR 1 HYDRAULIC QUANTITY DROPPED TO ZERO.  THE AIRCRAFT LANDED AT ITS DESTINATION WITHOUT INCIDENT AND WAS TOWED TO THE TERMINAL.  MAINTENANCE REPLACED THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP.
